# SDR GTIA2018051752657

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 6,286 hours, 2,594 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS AND FLIGHT ATTENDANT REPORTED A STRONG GASOLINE ODOR, NEAR THE L3 DOOR.  PERFORMED TSM 05-50-00.  OPERATED THE A/C PACKS WITH APU IAW AMM 21-52-00.  OPERATED THE A/C PACKS WITH ENGINE BLEED IAW AMM 71-00-00.  NO ODOR NOTED.  INSPECTED AREA NEAR THE L3 DOOR, NO CONTAMINATION NOTED.   ACFT OK FOR SERVICE.
